advertisement
Question
Posted by: Worried | 2008/01/28

How dangerous is morning after pill?

I want to find out how bad the morning after pill is for you and what happens if you take it more than twice in one month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
The morning after pill contains high levels of esterogen and if you take it more than once in a month will cause disruption of your normal menstrual cycle. Longterm high esterogen intake can be a risk for breast cancer.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: concerned | 2008/04/04

Hi Dr Bets,

I have heard that taking 3 or more morning after pills can make a woman sterile.... is this true?
if so, what is the solution for a woman who still wants children?

regards

Reply to concerned

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement